Pharmacy Choice Childrens Paracetamol Oral Liquid 6-12 Years 200ml - 9316100264534

Pharmacy Choice Childrens Paracetamol Oral Liquid 6-12 Years 200ml

Pharmacy Choice Childrens Paracetamol Oral Liquid 6-12 Years 200ml

Brand: Pharmacy Choice
Catalogue ID:793134
Product Code: 9316100264534
Availability: In Stock

  • $7.69

    Save $11.33

Temporary relief of pain and fever

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Pharmacy Choice Childrens Paracetamol Oral Liquid 6-12 Years 200ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Paracetamol 48mg/mL

Shake well before use. Take 1 dose every 4–6 hours as necessary. Do not exceed 4 doses in 24 hours. Mix with water or fruit juice if required.

If you know that your child's weight is less than the weight

corresponding to their age in the table, choose the dose for

their weight. Use the table as listed on the carton to determinne correct dose for your childs weight

Always read the label, follow the directions for use. If symptoms persist talk to your health care professional. Incorrect use could be harmful

• Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.

• If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Do not use this product:

• In children under 6 years of age.

• With other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

• If cap seal is broken or missing.

Caution:

• The maximum daily dose of 48 mL contains 16.8 g of sorbitol. Products containing sorbitol may have a laxative effect or cause diarrhoea.

• Contains saccharin sodium and hydroxybenzoates.

Tags: Pharmacy Choice Childrens Paracetamol Oral Liquid 6-12 Years 200ml, 9316100264534, Kids

Bisalax 5mg 200 Tablets

Bisacodyl is used to treat constipation. It may also be used to clean out the intestines before a bo..

$10.99
Best Price Ex Tax: $9.99

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$2.39
Best Price Ex Tax: $2.39

Otrivin Adult Nasal Spray 10ml

For adults and adolescents over 12 years old who want to help clear nasal congestion quickly.How it ..

$11.99
Best Price Ex Tax: $11.99

Panamax 100 Tablets

General InformationFor the temporary relief of pain & discomfort in arthritis, headache, muscular & ..

$2.99
Best Price Ex Tax: $2.99
"); ");

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email